# SDR ASAA0843441

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MID FLAP TRAILING EDGE WEDGE HAS 3 EA SHARP DENTS ON LOWER SURFACE 46 INCHES FROM I/B END.  REPAIRED LT WING TRAILING EDGE WEDGE MID FLAP IAW B737 400 SPM 51-70-10 REPAIR 4.
